Volume 1 (2017)

Volume 1 (2017)

  1. ON UNSTEADY FLOW OF A VISCOELASTIC FLUID THROUGH ROTATING CYLINDERS
    Pages 01-15, Publication Date: 09-24-2017
    By: Madeeha Tahir, Muhammad Nawaz Naeem, Rabia Safdar, Dumitru Vieru, Muhammad Imran, Naeem Sadiq

    http://dx.doi.org/10.30538/oms2017.0001
  2. ACCRETION ONTO REGULAR MAGNETIC BLACK HOLE IN NON-MINIMAL EINSTEIN-YANG-MILLS THEORY
    Pages 16-24, Publication Date: 09-24-2017
    By: A. Aslam, Piyali Bhar
    http://dx.doi.org/10.30538/oms2017.0002
  3. SOME MULTI-STEP ITERATIVE METHODS FOR SOLVING NONLINEAR EQUATIONS
    Pages 25-33, Publication Date: 09-24-2017
    By: Muhammad Saqib, Muhammad Iqbal
    http://dx.doi.org/10.30538/oms2017.0003
  4. QCD GHOST DARK ENERGY IN FRACTAL COSMOLOGY
    Pages 34-43, Publication Date: 09-25-2017
    By: Ines G. Salako, Faiza Gulshan
    http://dx.doi.org/10.30538/oms2017.0004
  5. THE GENERALIZED ZAGREB INDEX OF CAPRA-DESIGNED PLANAR BENZENOID SERIES \(Ca_k(C_6)\)
    Pages 44-51, Publication Date: 09-25-2017
    By: Muhammad S. Sardar, Sohail Zafar, Mohammad R. Farahani
    http://dx.doi.org/10.30538/oms2017.0005
  6. EXACT SOLUTIONS OF FRACTIONAL MAXWELL FLUID BETWEEN TWO CYLINDERS
    Pages 52-61, Publication Date: 10-01-2017
    By: Sannia Afzal, Haitao Qi, Muhammad Athar, Maria Javaid, Muhammad Imran
    http://dx.doi.org/10.30538/oms2017.0006
  7. COMPUTING TOPOLOGICAL INDICES OF HEX BOARD AND ITS LINE GRAPH
    Pages 62-71, Publication Date: 10-01-2017
    By: Hafiz Mutee ur Rehman, Riffat Sardar, Ali Raza
    http://dx.doi.org/10.30538/oms2017.0007
  8. KAUFFMAN BRACKET OF 2- AND 3-STRAND BRAID LINKS
    Pages 72-84, Publication Date: 10-01-2017
    By: Abdul Rauf Nizami
    http://dx.doi.org/10.30538/oms2017.0008
  9. ANALYTICAL SOLUTION FOR THE FLOW OF A GENERALIZED OLDROYD-B FLUID IN A CIRCULAR CYLINDER
    Pages 85-96, Publication Date: 12-01-2017
    By: Haitao Qi, Nida Fatima, Hassan Waqas, Junaid Saeed
    http://dx.doi.org/10.30538/oms2017.0009
  10. OSTROWSKI TYPE FRACTIONAL INTEGRAL INEQUALITIES FOR S-GODUNOVA-LEVIN FUNCTION VIA KATUGAMPOLA FRACTIONAL INTEGRALS
    Pages 97-110, Publication Date: 12-04-2017
    By: Ghulam Farid, Udita N. Katugampola, Muhammad Usman
    http://dx.doi.org/10.30538/oms2017.0010
  11. ON THE VISCOSITY RULE FOR COMMON FIXED POINTS OF TWO NONEXPANSIVE MAPPINGS IN HILBERT SPACES
    Pages 111-125, Publication Date: 12-21-2017
    By: Syeed Fakhar Abbas Naqvi, Muhammad Saqib Khan
    http://dx.doi.org/10.30538/oms2017.0011
  12. COMPUTING SANSKRUTI INDEX OF TITANIA NANOTUBES
    Pages 126-131, Publication Date: 12-27-2017
    By: Muhammad Shoaib Sardar, Xiang-Feng Pan, Wei Gao, Mohammad Reza Farahani
    http://dx.doi.org/10.30538/oms2017.0012